# SDR P5CA2016022900059

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,441 hours, 19,403 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224811
- Part serial: 191017
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATION TEST, OUTFLOW VALVE ACTUATOR FAILED.  REPLACED OUTFLOW VALVE ACTUATOR IAW AMM 21-31-04, TEST IAW AMM 21-31-00/501.
